Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2014, 2:11 PM CDT for Montgomery County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 2:11 PM CDT (19:11 UTC)
- Expired
- Jun 22, 2014, 2:47 PM CDT
- In force
- 36 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 44 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196 WUUS54 KBMX 221911 SVRBMX ALC101-222000- /O.NEW.KBMX.SV.W.0095.140622T1911Z-140622T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 211 PM CDT SUN JUN 22 2014 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 300 PM CDT * AT 208 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PINEDALE... OR NEAR MONTGOMERY...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... PINEDALE...MOUNT MEIGS...SNOWDOUN...PIKE ROAD AND BARACHIAS. THIS INCLUDES... INTERSTATE 65 EXIT NUMBERS 164 THROUGH 173... INTERSTATE 85 EXIT NUMBERS 1 THROUGH 11... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX LAT...LON 3224 8603 3223 8636 3241 8638 3241 8607 TIME...MOT...LOC 1911Z 326DEG 9KT 3233 8621 $$
2 follow-up statements
399
WWUS54 KBMX 221936
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 PM CDT SUN JUN 22 2014
ALC101-222000-
/O.CON.KBMX.SV.W.0095.000000T0000Z-140622T2000Z/
MONTGOMERY AL-
236 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MONTGOMERY COUNTY UNTIL 300 PM CDT...
AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PIKE
ROAD...OR 9 MILES SOUTHEAST OF MONTGOMERY...MOVING SOUTHEAST AT 10
MPH.
LOCATIONS IMPACTED INCLUDE...
PIKE ROAD.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBER 164...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3228 8636 3235 8622 3237 8606 3224 8603
3223 8636
TIME...MOT...LOC 1936Z 326DEG 9KT 3228 8617
$$265
WWUS54 KBMX 221947
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT SUN JUN 22 2014
ALC101-221957-
/O.CAN.KBMX.SV.W.0095.000000T0000Z-140622T2000Z/
MONTGOMERY AL-
247 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTGOMERY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3228 8636 3235 8622 3237 8606 3224 8603
3223 8636
TIME...MOT...LOC 1947Z 326DEG 9KT 3226 8615
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:27 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 22, 12:27 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1227 PM CDT SUN JUN 22 2014 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... ON A WHOLE THE FORECAST FOR TEMPERATURES ARE GOOD. WITH THE ADDED CLOUD COVER IN THE SOUTH THIS MORNING THE TEMPERATURES HAVE NOT RISEN AS QUICKLY...BUT THAT SKY COVER HAS BEEN MAINLY HIGH SO THERE STILL HAS BEEN SOME HEATING. OVER THE PAST HOUR THERE HAS BEEN SOME BREAKS SO THERE WILL BE PLENTY OF DIFFERENTIAL HEATING AROUND FOR THIS AFTERNOON. ONE OTHER INTERESTING FEATURE NOTED THIS MORNING WAS A CLOUD BOUNDARY THAT WAS EVER SO SLIGHTLY SLIDING SOUTH. BELIEF IS THAT THIS WAS THE BOUNDARY THAT HELPED TRIGGER THE MORNING SHOWERS AND THUNDERSTORMS ACROSS THE NORTH. THIS BOUNDARY IS THOUGHT TO BE A LEFT OVER BOUNDARY FROM YESTERDAY EVENING CONVECTION ACROSS TENNESSEE/NORTHERN ALABAMA. IT HAS SINCE SLOWED DOWN AND IS EVIDENT WITH THE THICKER CLOUD COVER FROM NORTHERN PICKENS COUNTY OVER TO RANDOLPH COUNTY. SO WITH THAT IN MIND THINKING THE BEST POPS FOR THE AFTERNOON WILL BE ALONG AND SOUTH OF THIS LINE. ADJUSTED POPS FOR THESE AREAS. THIS ANALYSIS AGREES WITH THE LATEST HRRR RUN AS WELL...SO CONFIDENCE IS FAIRLY HIGH. ONE OTHER CHANGE TO THE FORECAST WAS TO INCLUDE ISOLATED SEVERE STORMS IN THE HWO. THIS WAS DONE MAINLY BECAUSE OF THE MICROBURST POTENTIAL ACROSS THE AREA. FROM THE MODEL SOUNDINGS... LOCAL TOOLS...AND BMX SOUNDING...THERE IS A MODERATE TO HIGH POTENTIAL FOR THESE MICROBURST TO OCCUR THIS AFTERNOON. UPDATES ARE OUT. 16 && .AVIATION... 18Z TAF DISCUSSION. VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD...WITH SHOWERS AND STORMS EXPECTED TO DEVELOP THROUGH THE REST OF THE AFTERNOON AND EARLY EVENING. KEPT MENTION OF VCTS IN THE TAF FROM THE PREVIOUS ISSUANCE BUT ADDED IN TEMPO TSRA FOR TCL...MGM AND TOI...WHERE HIGHEST CONFIDENCE ON THE DEVELOPMENT TO OCCUR. STORMS SHOULD GRADUALLY DECREASE IN COVERAGE THROUGH THE EVENING HOURS TONIGHT AFTER 3 TO 4Z...SO WILL CONTINUE TO NOT MENTION VCTS THROUGH THE REST OF THE PERIOD. COULD BE SOME PATCHY MVFR FOG DEVELOP IN THE NORMAL LOCATIONS SO INCLUDED AT THOSE SITES. SURFACE WINDS WILL PREVAIL MAINLY OUT OF THE NORTHWEST THROUGH THE PERIOD. MORE SHOWERS AND STORMS TOMORROW...BUT THE MAJORITY WILL BE OUTSIDE OF THIS ISSUANCE. 16 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 11:56 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1156 AM CDT SUN JUN 22 2014 ALZ011>015-017>050-231700- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1156 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED DAMAGING WINDS IN EXCESS OF 60 MPH...AS WELL AS HAIL GREATER THAN ONE INCH WILL BE POSSIBLE THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH 7 PM.
In the hours before
Special weather statement, Jun 22, 12:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1259 PM CDT SUN JUN 22 2014
ALZ046-048-050-221845-
BARBOUR AL-BULLOCK AL-RUSSELL AL-
1259 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RUSSELL...NORTHERN
BARBOUR AND NORTHERN BULLOCK COUNTIES UNTIL 145 PM CDT...
AT 1258 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HURTSBORO...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. THE STRONGEST WINDS MAY BE WELL AHEAD
OF THE THUNDERSTORM AS AN OUTFLOW IN MOVING THROUGH INTO NORTHERN
BULLOCK AND SOUTHWESTERN RUSSELL.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM WINDS INCLUDE...
MIDWAY...
SPRING HILL...
SEALE...
RUSSELL COUNTY SPORTS COMPLEX...
MIDWAY...
&&
LAT...LON 3205 8517 3207 8582 3225 8589 3225 8588
3223 8586 3224 8543 3233 8536 3238 8506
TIME...MOT...LOC 1758Z 303DEG 10KT 3224 8541Local storm report, Jun 22, 1:03 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
103 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 1 E TALLASSEE 32.54N 85.87W
06/22/2014 TALLAPOOSA AL EMERGENCY MNGR
A COUPLE OF TREES DOWN IN THE CITY OF TALLASSEE
&&
ANDERSONSpecial weather statement, Jun 22, 1:04 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
104 PM CDT SUN JUN 22 2014
ALZ033-035-040-041-221900-
AUTAUGA AL-CHILTON AL-DALLAS AL-PERRY AL-
104 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...EASTERN PERRY...
NORTHEASTERN DALLAS AND SOUTHWESTERN CHILTON COUNTIES UNTIL 200 PM
CDT...
AT 104 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PLECHER TO HEIBERGER...AND
MOVING SOUTH AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MARION...
VALLEY GRANDE...
BILLINGSLEY...
HEIBERGER...
VIDA JUNCTION...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3253 8732 3286 8736 3285 8732 3283 8732
3283 8725 3266 8648 3234 8653 3237 8655
3237 8661 3240 8662 3240 8665 3235 8668
3237 8672 3240 8672 3239 8678 3234 8678
TIME...MOT...LOC 1804Z 342DEG 17KT 3264 8684 3280 8729Special weather statement, Jun 22, 1:14 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
114 PM CDT SUN JUN 22 2014
ALZ047-048-221900-
LEE AL-RUSSELL AL-
114 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL AND
SOUTHEASTERN LEE COUNTIES UNTIL 200 PM CDT...
AT 114 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LADONIA...OR NEAR SMITHS...MOVING SOUTHEAST AT 10
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PHENIX CITY...
LADONIA...
LADONIA SPORTS COMPLEX...
PHENIX DRAG STRIP...
FORT MITCHELL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3233 8500 3233 8501 3249 8528 3258 8524
3259 8516 3259 8506 3252 8500 3245 8499
3244 8496
TIME...MOT...LOC 1814Z 313DEG 11KT 3249 8509Special weather statement, Jun 22, 1:30 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT SUN JUN 22 2014
ALZ043>045-221930-
ELMORE AL-MACON AL-MONTGOMERY AL-
130 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY...WESTERN
MACON AND SOUTHERN ELMORE COUNTIES UNTIL 230 PM CDT...
AT 130 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COOSADA TO REEVES
AIRPORT...AND MOVING SOUTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILLBROOK...
MILSTEAD...
MONTGOMERY...
COOSADA...
BLUE RIDGE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3227 8587 3229 8588 3230 8590 3228 8590
3227 8595 3228 8648 3240 8645 3241 8641
3262 8641 3261 8590 3250 8589 3247 8586
3227 8579
TIME...MOT...LOC 1830Z 350DEG 14KT 3252 8636 3252 8587Special weather statement, Jun 22, 2:00 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT SUN JUN 22 2014
ALZ033-040>042-222000-
AUTAUGA AL-DALLAS AL-LOWNDES AL-PERRY AL-
200 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...EASTERN PERRY...
NORTHERN LOWNDES AND NORTHEASTERN DALLAS COUNTIES UNTIL 300 PM CDT...
AT 200 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF POTTER
STATION TO AUTAUGAVILLE...AND MOVING SOUTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SELMA...
SELMONT-WEST SELMONT...
HAYNEVILLE...
MOSSES...
AUTAUGA COUNTY AIRPORT...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3225 8717 3272 8730 3268 8702 3266 8702
3267 8694 3260 8653 3237 8648 3234 8650
3234 8648 3230 8649 3228 8648 3227 8645
3212 8642
TIME...MOT...LOC 1900Z 344DEG 13KT 3254 8717 3242 8666The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:39 PM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Jun 22, 11:46 AM CDT | Special Weather Statement | BMX | Macon | 44 min |
| Jun 22, 12:03 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 27 min |
| Jun 22, 12:15 PM CDT | Special Weather Statement | BMX | Perry | 45 min |
| Jun 22, 12:29 PM CDT | Special Weather Statement | BMX | Macon | 46 min |
| Jun 22, 12:43 PM CDT | Special Weather Statement | BMX | Elmore | 47 min |
| Jun 22, 12:50 PM CDT | Special Weather Statement | BMX | Greene | 40 min |
| Jun 22, 12:59 PM CDT | Special Weather Statement | BMX | Bullock, Russell | 46 min |
| Jun 22, 1:04 PM CDT | Special Weather Statement | BMX | Autauga, Perry | 56 min |
| Jun 22, 1:14 PM CDT | Special Weather Statement | BMX | Russell | 46 min |
| Jun 22, 1:30 PM CDT | Special Weather Statement | BMX | Elmore | 60 min |
| Jun 22, 1:57 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 33 min |
| Jun 22, 2:00 PM CDT | Special Weather Statement | BMX | Autauga, Dallas | 60 min |
| Jun 22, 2:23 PM CDT | Special Weather Statement | BMX | Marengo | 52 min |
| Jun 22, 2:30 PM CDT | Special Weather Statement | BMX | Sumter | 45 min |
| Jun 22, 2:34 PM CDT | Special Weather Statement | BMX | Bullock | 41 min |
| Jun 22, 2:41 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 64 min |
| Jun 22, 2:59 PM CDT | Special Weather Statement | BMX | Bibb | 31 min |
| Jun 22, 3:28 PM CDT | Special Weather Statement | BMX | Talladega | 32 min |
| Jun 22, 3:33 PM CDT | Special Weather Statement | BMX | St. Clair | 42 min |
| Jun 22, 4:09 PM CDT | Special Weather Statement | BMX | Blount | 51 min |
| Jun 22, 4:26 PM CDT | Special Weather Statement | BMX | Jefferson | 49 min |
| Jun 22, 5:20 PM CDT | Special Weather Statement | BMX | Shelby | 25 min |
| Jun 22, 5:26 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Jun 22, 5:44 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jun 22, 5:50 PM CDT | Special Weather Statement | BMX | Talladega | 40 min |
| Jun 22, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 35 min |
| Jun 22, 6:53 PM CDT | Special Weather Statement | BMX | Marion | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.